# SDR AWXA200601636

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,672 hours, 29,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - EES - 1L FRONT LAVATORY SMOKE DETECTOR WENT OFF EN ROUTE WHILE FWD GALLEY OVENS WERE IN USE.  TAMPER STRIP WAS BROKEN NEEDS REPLACEMENT.  MAINTENANCE INSPECTED SMOKE DETECTOR AND REPLACED THE TAMPER STRIP.
